MathSciNet Relay Station
MathSciNet bibliographic data
MR2289434 11G20
Luca, Florian; McKee, James; Shparlinski, Igor E. Small exponent point groups on elliptic curves. J. Théor. Nombres Bordeaux 18 (2006), no. 2, 471–476.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement